# SDR FDEA202509271840

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-300
- Aircraft serial: 63129
- Aircraft time: 5,868 hours, 2,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INBD AFT FLAP WS 420 EXTERNAL SURFACE AT LH WING ON INBD AFT FLAP WS420 EXTERNAL SURFACE AT LH WING WAS EVALUATED AND REQUIRED   REPAIR I.A.W SRM B767 57-53-01-2R FIG.201 SHEET 4 REV. 92 APR 15,2025 AND REPAIR I.A.W SRM   B767 51-70-10-2R FIG 201 SHEET 1 REPAIR 4 REV.92 APR15,2025.
